On monotone languages and their characterization by regular expressions

Gyurica, György: On monotone languages and their characterization by regular expressions. In: Acta cybernetica, (18) 1. pp. 115-134. (2007)

Cikk, tanulmány, mű

Download (206kB) | Preview


In one of their papers, F. Gécseg and B. Imreh gave a characterization for monotone string languages by regular expressions. It has turned out that the monotone string languages are exactly those languages that can be represented by finite unions of seminormal chain languages. In this paper a similar characterization is given for monotone DR-languages.

Item Type: Article
Heading title: Regular papers
Journal or Publication Title: Acta cybernetica
Date: 2007
Volume: 18
Number: 1
ISSN: 0324-721X
Page Range: pp. 115-134
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 133-134.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 13:57
URI: http://acta.bibl.u-szeged.hu/id/eprint/12806

Actions (login required)

View Item View Item